# SDR TRBA201122108

- Difficulty date: August 7, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 33,869 hours, 32,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PAX ENTRY DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY ON PAX CREW DOOR IAW JIC 33-51-24.  PERFORMED OPS CHECK AND FOUND WORKING PROPERLY.
